Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sore nipples, fatigue, bloating, heartburn, no periods for seven years, PCOS. Confused?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Hi, Im 37 years old haven't had periods for last 7 years, consultant said I've always has signs of pcos. I'm currently experiencing very sore nipples, fatigue, bloated feeling and heartburn and I'm very confused?
Posted Sat, 28 Apr 2012 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The symptoms you are experiencing are non specific and could be indicative of pregnancy. There are no sure symptoms of pregnancy especially nausea and sore nipples. Bloated feeling can occur as part of possible hormone influence or even in pathological conditions of reproductive tract. Sometimes bloating can appear due to possible gastrointestinal disturbance which can be associated with nausea.
For an early diagnosis, you can get your raising serum HCG titres evaluated under the guidance of your gynaecologist.
You may opt to get urine pregnancy test done available at all the pharmacies.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor